# SDR 20010420CW005

- Difficulty date: February 26, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N107TA
- Make and model: Piper PA-32-300
- Aircraft serial: 327540099
- Engine: Lyc IO540K1A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part serial: 1198848A
- Condition: Failed
- Location: Nacelle
- Part time: 4,422 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAD FAILURE.  THRU THE NR 2 CONNECTING ROD AND DESTROYED CASE, CAM AND OTHER CYLINDERS AND RODS BEFORE STOPPING.  FOUND ONE BROKEN CONNECT ROD BOLT BROKEN IN NR2 CYLINDER.  NO SIGN OF OTHER.
